# SDR ASAA2012121993502

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,783 hours, 3,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFFSET LIGHT ON CAPTS FMC CONTROL PANEL WILL NOT DIM.   TESTED CAPTS FMC IAW MM 34-61-00 FMC, LCD CDU, LAMP TEST.  SYS OP CHECKED GOOD, NO HISTORY IN THE LAST 60 DAYS.
